# SDR IPXA2020082649449

- Difficulty date: August 6, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717011
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO BILGE VERTICAL STIFFNED IS CRACKED AT AT STA. 1841 L/H.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. AGA7170 AND SRMN 51-31-01. (MINOR)
